| Catalog Number |
G310SCLR |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
While the customer was using a cavitron 300 series g310, they allege that the handpiece and insert are getting hot, no injury was reported from the alleged event.
Additional Manufacturer Narrative
Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
Additional Manufacturer Narrative
01/05/2026.Repair tech: iam.Ecz main board shorted.Replaced main board.Replaced damaged/worn components and recalibrated unit to factory specs.Qa: kr.Hpc: 0125.Hp: 202503.